# SDR CA140618006

- Difficulty date: June 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 72,035 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Control Valve
- Part number: 1457M12P08
- Condition: Failed
- Location: Fuel Control
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON ARRIVAL FUELER NOTICED A TRAIL OF FUEL FROM THE NUMBER 1 ENGINE ALL THE WAY TO THE GATE.  THE LEAK WAS CLEANED UP WITH ABSORBALL AND NO CFR WERE CALLED OUT...THE CREW DID AN ENGINE RUN TO HAVE THE FUEL LEAK FROM ENGINE AGAIN. ONCE AGAIN CLEANED BY FUELER AIRCRAFT AOG.  REPLACED NR 1 ENG HTP ACTIVE CLEARENCE CONTROL VALVE IAW AMM 75-21-10 PB. 401. IDLE ENG RUN AND FUEL LEAK CHECK CAARRIED OUT. NO FAULTS.
